# SDR CA960723524

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 3333321
- Condition: Faulty
- Location: #1 Engine
- Component: Hamstd
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT AIRCRAFT WENT INTO HEAVY TURBULANCE, LEFT E.P.R. DROPPED TO 1.01, MOVED THROTTLE FORWARD AND AFT E.P.R. REMAINED AT 1.01. POST FLIGHT INVESTIGATION LED TO FUEL CONTROL UNIT (FCU) REPLACEMENT.
